# SDR DALA13039450918

- Difficulty date: August 13, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 64,630 hours, 49,991 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Low
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW DIVERTED THE ACFT, FOLLOWING THE LOSS OF CONTROL OF CABIN PRESSURIZATION AT FL330.  PASSENGER O2 MASKS DID NOT DEPLOY BUT ACFT WAS REQUIRED TO DESCEND TO 10,000 FT AND DECLARED AN EMERGENCY.  MX FOUND BOTH PACKS SHUTTING OFF AT CRUISE POWER SO BOTH OF THE PRVS AND THE AC PILOT PRESSURE REGULATOR WERE REPLACED.
